#3501 ·
I don't know... maybe it doesn't matter. People always want an answer for everything. Just talking. Thinking about how things shift... like how you think you've got a handle on a situation, then suddenly the ground just isn't there anymore. It happens. All the time. Anyway... nothing much else to say. [User provided content missing]
Here are my complaints... I’ve been on these pills for about 10 days now and my arms and legs are tingling like crazy... can't even remember if that's supposed to happen or not... 🤷
I was on the pill until three years ago... then I took a break. Now I'm back on it again, but I'm feeling a bit weird because of this tingling sensation... 😢
Well, here I am, quoting myself... just realized I actually wrote this whole thing a month ago... ☕
So, my second box of Yasmin is almost empty, and honestly, I’m feeling worse than ever... I don't even get why. I’ve been on Yasmin for nearly three years and never had an issue, but now it’s like... total discomfort. Last week I had some chest pains, and this week there's this weird dry cough that's been killing me for four days now... 😕 🤷
Is that me having a heart attack while posting on the forum? 😁